CSpace

Browse/Search Results:  1-10 of 140 Help

Selected(0)Clear Items/Page:    Sort:
Towards mesoscopic ergodic theory 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 24
Authors:  Qi, Weiwei;  Shen, Zhongwei;  Wang, Shirou;  Yi, Yingfei
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
ergodic theory  stochastic differential equation  Fokker-Planck equation  stationary measure  physical measure  mesoscopic limit  
Consensus of linear multi-agent systems with stochastic noises and binary-valued communications 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2020, 页码: 17
Authors:  Wang, Ting;  Hu, Min;  Zhao, Yanlong
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
binary-valued communications  consensus  control  convergence  convergence rate  estimation  linear multi-agent systems  
Large Deviations for Quasilinear Parabolic Stochastic Partial Differential Equations 期刊论文
POTENTIAL ANALYSIS, 2020, 卷号: 53, 期号: 1, 页码: 183-202
Authors:  Dong, Zhao;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:5/0  |  Submit date:2020/09/23
Freidlin-Wentzell's large deviations  Quailinear stochastic partial differential equations  Weak convergence approach  
Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 296-319
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:10/0  |  Submit date:2020/05/24
Forward backward stochastic differential equations  stochastic optimal control  stochastic maximum principle  projected quasi-Newton methods  
Optimal strong convergence rate of a backward Euler type scheme for the Cox-Ingersoll-Ross model driven by fractional Brownian motion 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 5, 页码: 2675-2692
Authors:  Hong, Jialin;  Huang, Chuying;  Kamrani, Minoo;  Wang, Xu
Favorite  |  View/Download:5/0  |  Submit date:2020/06/30
Cox-Ingersoll-Ross model  Fractional Brownian motion  Backward Euler scheme  Optimal strong convergence rate  Malliavin calculus  
Normal approximation by Stein's method under sublinear expectations 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 5, 页码: 2838-2850
Authors:  Song, Yongsheng
Favorite  |  View/Download:5/0  |  Submit date:2020/06/30
Stein's method  Normal approximation  Sublinear expectation  G-normal distribution  
Drift-preserving numerical integrators for stochastic Hamiltonian systems 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2020, 卷号: 46, 期号: 2, 页码: 22
Authors:  Chen, Chuchu;  Cohen, David;  D'Ambrosio, Raffaele;  Lang, Annika
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Stochastic differential equations  Stochastic Hamiltonian systems  Energy  Trace formula  Numerical schemes  Strong convergence  Weak convergence  Multilevel Monte Carlo  
Averaging principle for slow-fast stochastic differential equations with time dependent locally Lipschitz coefficients 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 6, 页码: 2910-2948
Authors:  Liu, Wei;  Roeckner, Michael;  Sun, Xiaobin;  Xie, Yingchao
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Averaging principle  Local Lipschitz  Time-dependent  Strong convergence  Stochastic differential equations  
Extended state observer for MIMO nonlinear systems with stochastic uncertainties 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2020, 卷号: 93, 期号: 3, 页码: 424-436
Authors:  Wu, Ze-Hao;  Guo, Bao-Zhu
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Extended state observer  active disturbance rejection control  MIMO nonlinear systems  stochastic uncertainties  unmodelled dynamics  
Modified averaged vector field methods preserving multiple invariants for conservative stochastic differential equations 期刊论文
BIT NUMERICAL MATHEMATICS, 2020, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Stochastic differential equations  Invariants  Conservative methods  Mean square convergence order  Quadrature formula